MathSciNet Relay Station
MathSciNet bibliographic data
MR2599002 17B20 (17B10)
Širola, Boris Pairs of Lie algebras and their self-normalizing reductive subalgebras. J. Lie Theory 19 (2009), no. 4, 735–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement